[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Lipostat

> I seem to be doing a lot of moaning lately. never Rains but it pours :) I
>been waking between 4.30 and and 5.30am without fail witha blod sugar of
>18.9 and 22. I have to inject six units of humalog and raise my pump to
>130% to
>combat it. I have changed my basals from 3 hours earlier to combat this.
>it only results in hypo etc. This has only started happening since I have
>started taking new drugs. Gabapentin and Lipostat. Has anyone had similar
>problems with these drugs, or should I be looking at something else?

Hi Julian -

I'm not a doctor, and I don't know anything about these drugs beyond what
my faithful BMJ Encyclopedia of Family Health tells me... Gabapentine - a
generic anticonvulsant drug, and Lipostat - a brand name for pravastatin, a
lipid lowering drug. If you've now settled in to regular taking of the
drugs, is there really no basal rate that will get you between hypo and
very high BG? Just curious. I know when I was in hospital a year ago having
a brain tumour removed I was put on some drugs that can give very high BGs
even in people without diabetes. So I suppose all things are possible.


mailto:email @ redacted
for HELP or to subscribe/unsubscribe, contact: